# SDR SWAA2020072097258

- Difficulty date: July 2, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TO SIDEWALL TRANSITION SUPPORT CORRODED IN 22 PLACES; STA. 727F- STA.767; ABOVE STR. 24R; WL.160; RBL-23. / REMOVED CORROSION AT AFT CARGO COMPARTMENT FLOOR TO SIDEWALL TRANSITION SUPPORT Z ANGLE. STA 727F - 767 ABOVE STRINGER 24R. IAW B737 SRM 53--00-53-1A-2. ORIGINAL 'T' .040 REMAINING .024 LOSS .016 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2. CUTOUT DAMAGE SECTION AND REMOVED IAW B737 SRM 53-00-53-2R-5 REPAIR 5. FABRICATED REPAIR SECTION; SPLICES AND INSTALLED IAW B737 SRM 53-00-53-2R-5 REPAIR 5.
